advertisement
Question
Posted by: Di | 2010/03/06

drug compatability

I take Solian for PMS only for a week of the Month. Will Ciplatrim (sibutramine) have adverse reaction with this, or is it ok to take both simultaneously. I''m muderous without my Solian :-) but want to lose weight safely. thanks (BMI 33)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Di
I am not sure what Solian contains? B vitamins for PMS or what? If so, taking Ciplatrim should not interfere with the Solian. If Solian contains all kinds of other herbs, etc, then you may need to discuss its use with the dr who is prescribing your Ciplatrim. I trust that you are under the supervision of a medical dr because the active ingredient of Ciplatrim, namely sibutramine can cause problems in individuals with circulatory problems. The dr needs to monitor your reaction to these slimming pills and if you should notice any side-effects then please contact the dr immediately.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/03/06

Dear Di
I am not sure what Solian contains? B vitamins for PMS or what? If so, taking Ciplatrim should not interfere with the Solian. If Solian contains all kinds of other herbs, etc, then you may need to discuss its use with the dr who is prescribing your Ciplatrim. I trust that you are under the supervision of a medical dr because the active ingredient of Ciplatrim, namely sibutramine can cause problems in individuals with circulatory problems. The dr needs to monitor your reaction to these slimming pills and if you should notice any side-effects then please contact the dr immediately.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement